EconPapers    
Economics at your fingertips  
 

Existence and Characterization of Solutions of Nonlinear Volterra-Stieltjes Integral Equations in Two Variables

Mohamed Abdalla Darwish and Józef Banaś

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

The paper is devoted mainly to the study of the existence of solutions depending on two variables of a nonlinear integral equation of Volterra-Stieltjes type. The basic tool used in investigations is the technique of measures of noncompactness and Darbo’s fixed point theorem. The results obtained in the paper are applicable, in a particular case, to the nonlinear partial integral equations of fractional orders.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/618434.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/618434.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:618434

DOI: 10.1155/2014/618434

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:618434